Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Starting using high blood pressure medicine. Now experiencing buzzing in head. Medical cure?

User rating for this question
Answered by

ENT Specialist
Practicing since : 1984
Answered : 1971 Questions
Good Morning, I am experiencing this buzzing in my head constantly for the last 2-3 months.
I am not sure if it is because I starting using high bloodpressure medicine. I am 56 and this is very irritating.
Should I seek medical attention? XXXXXX
Posted Sat, 20 Apr 2013 in Hypertension and Heart Disease
Answered by Dr. A.K. Srivastava 1 hour later

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding Buzzing in your haed for last 2-3 months.This type of unwanted sound is named as tinnitus.there are various reasions for this tinnitus like-

(A) SYSTEMIC FACTORS- (factors other than ear)-
(1) Hypertension.
(2) Thyrotoxicosis.
(3) Hyperlipidemia.
(4) Old age.
(B) AURAL FFACTORS- ( diseases of ear)-
(1) Congestion of ear drum and middle ear.
(2) Impacted wax.
(3) Otoscrosis.
(4) Meniere's disease.
(5) Noice induce hearing loss ( Sound pollution)
(6) Chronic suppurative otitis media.
(7) Labyrinyhis.
(8) Baro trauma to ear.
(9) Idiopathic.

In your case hypertension appears to be responsible for this, so first of all manage your B.P. and even after if it persist than ENT consultation will be necessary for examination of ear and relevent investigations to find out the real cause and treatment.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor